Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HIV+withextreme back pain & nothing helps
Jan 30, 2005

Hello Doctor: I have been HIV + since July of 2004 and have been on Epzicom and Susitva since September with wonderous results!

Here is my problem: I have always experienced lower back pain usually 1 week before my period and then it usually stops. However, I have had extreme lower back pain and left leg pain for the past 3 weeks now and am currently cycling. I have had an x-ray which has come back with no abnormal results. I have taken multiple pain relief medications from Lortab, Flexeril, Skelaxin, Soma to the general OTC meds without relief. I have spoken to my HIV MD and he says see my primary who just keeps giving me more pain medication. What am I to do? I want to start smoking Marijuana to get some relief, but I don't want to ruin any progress I have made. What specifically should I be asking my doctor's to test or treat for? I am frustrated and angry and would like some help.

Response from Dr. Sullivan

You should ask your primary care physician for a referral to an orthopedist or neurosurgeon who specializes in back problems; it does not appear that this is HIV related; JLS.


Previous
Antenatal testing
Next
Desperate

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement